I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 2, PAGES 717-723
A. A. Khusainov
View as HTML View as gif image View as LaTeX source
In this paper we shall calculate the global dimension of the category of functors from a totally ordered set to the category of abelian groups. We prove that for the totally ordered set of real numbers this global dimension equals 3. This answers a question of H. Brune.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: June 17, 1998